# SDR 96ZZZM540

- Difficulty date: July 9, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N727DH
- Make and model: Boeing 727228
- Aircraft serial: 20204
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Rt Wing
- Part time: 45,615 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, NR 3 HINGE CUTOUT FOR THE NR 13 SPOILER IS CRACKED AT FWD END.  RIGHT WING UPPER SURFACE.  REMOVED FASTENERS, LAY OUT REPAIR CRACK ENDS AT EDGE OF METAL, FABRICATED REPAIR DOUBLER AS PER SRM 57-30-4 7075-T6 .071 5 INCH BY 3 INCH.  INSTALLED REPAIR AND FASTENERS AS PER SRM 57-30-4 AT NR 3 HINGE CUT OUT FOR THE NR 13 SPOILER RIGHT WING UPPER SURFACE.
